# SDR 95ZZZX5256

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1PD
- Make and model: Beech B200
- Aircraft serial: BB908
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

ENGINE FAILED DURING LEVEL CRUISE FLIGHT AT 13,000 FEET MSL.  NO WARNING OR INDICATION OF A PROBLEM PRIOR TO SUDDEN POWER LOSS.  SECURED ENGINE AND LANDED.  CAUSE OF FAILURE IS UNKNOWN AT THIS TIME.  ENGINE IS TO BE RETURNED TO MANUFACTURER FOR INSPECTION AND REPAIR.  DAMAGE APPEARS TO BE EXTENSIVE.  THIS REPORT WILL BE AMENDED WHEN CAUSE OF FAILURE IS DETERMINED.
